Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What should I do to treat hematoma?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have a hemotomia , i fell 2 weeks ago and still bruised badly swollen and i sore! im taking Ibprofine icing it , and im on a baby asprin daily, what should i do?
Posted Sun, 6 May 2012 in General Health
Answered by Dr. Shanthi.E 1 hour later

Thank you for posting your query.

A Haematoma should normally heal by 2 weeks time. It is taking more time in your case to heal.

Continue to do icing and also continue taking the medications as you said.

It should heal in another weeks' time.

You have not said anything about the location of the haematoma.

It would be easier for me to suggest you better if you provide me more details about the haematoma.

I will be available to answer your follow up queries.

Wishing you a speedy recovery.


Above answer was peer-reviewed by
Follow-up: What should I do to treat hematoma? 7 hours later
the fall was on my leg, just below the knee on the XXXXXXX bone
im also wondering if the asprin causes this too
and using asprin and ibforene together , is it ok
Answered by Dr. Shanthi.E 3 hours later
Hello again,

Thanks for the details sent. I have gone through the information.

The location of the injury is on the XXXXXXX bone which will take a little longer to heal due to constant friction. You need not worry, it will resolve.

Aspirin is not the cause in your case as you have a history of direct trauma of fall.
Aspirin alone as such also does not cause Haematoma.

Long term usage of the combination of Ibuprofen and Aspirin is not advised. However since you have an injury you can use it for a short duration.

I suggest you to take good antacids like proton pump inhibitors to prevent gastric irritation that occurs as a result of the combination of these two drugs.

You can stop taking Ibuprofen once your pain subsides.

You can continue taking Aspirin as usual.

Hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor